# SDR YENA2020012320045

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 69,508 hours, 24,973 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION TRAILING EDGE ON UPPER SKIN LOWER SURFACE RIB 18 LH WING; REF AEROMAN NR 2019-407615 WO 2019 335/1 ACCOMPLISHED REPAIR OF CORROSSION ON LH WING RIB 18 IAW AEROMAN EA 57-5094-19 REV O & AIRBUS RDAS 70562381/121 2020. THIS REPAIR IS CLASSIFIED AS MAJOR.
